# SDR USAA950738

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812187
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 4 INCH CORRODED AREA AND 2 CORRODED SCREW HOLES AFT LT LAVATORY DOORWAY, BS 1006 TO 1016.  INSTALLED NEW INTERCOSTAL SRM 51-10-1.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2. (W)
